# SDR YENA2023031700261

- Difficulty date: March 15, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 55,742 hours, 19,870 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 843 (SEVERAL), LONGER CRACK LE NGTH IS 0.56 INCH IN AFT FRAME SEGMENT 1, IN PASSENGER CABIN (7 EA); REF: ARM 2023 88/1 N/R 2023-115568 ACCOMPLISHED EC NO. A320-52-1144 ON EMERGENCY EXIT DOOR 843 FOR REPLACEMENT OF FRAME REINFORCED DOOR STRUCTURE.
